# SDR CA130408004

- Difficulty date: April 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 17,771 hours
- Engine: Allsn 250C20B
- System (JASC): 2435 · Starter-Generator
- Part: Dampener
- Part number: 23032018
- Condition: Worn
- Location: Starter Gen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ACFT INSPECTION, THE STARTER GENERATOR WAS FOUND TO HAVE EXCESSIVE PLAY IN THE SHAFT DAMPER.  STARTER GENERATOR REPLACED.  SHAFT WAS REMOVED FROM STARTER GENERATOR AND SPLINES WERE FOUND TO BE SEVERELY WORN.
